The asymptotic distribution function of the 4-dimensional shifted van der corput sequence

Open access


Let γq(n) be the van der Corput sequence in the base q and g(x, y, z, u) be an asymptotic distribution function of the 4-dimensional sequence

In this paper we find an explicit formula for g(x, x, x, x) and then as an example we find the limit

for the base q = 4, 5, 6, . . . Also we find an explicit form of sth iteration T(s)(x) of the von Neumann-Kakutani transformation defined by T(γq(n)) = γq(n + 1).

[1] AISLEITNER, CH.-HOFER, M.: On the limit distribution of consecutive elements of the van der Corput sequence, Unif. Distrib. Theory 8 (2013), 89-96.

[2] FIALOVÁ, J.-MIŠÍK, L.-STRAUCH, O.: An asymptotic distribution functions of the three-dimensional shifted van der Corput sequence, Appl. Math. 5 (2014), 2334-2359,

[3] FIALOVÁ, J.-STRAUCH, O.: On two-dimensional sequences composed of one-dimensional uniformly distributed sequences, Unif. Distrib. Theory 6 (2011), 101-125.

[4] STRAUCH, O.: Unsolved Problems, Tatra Mt. Math. Publ. 56 (2013), 109-229.

[5] KUIPERS, L.-NIEDERREITER, H.: Uniform Distribution of Sequences, in: Pure Appl. Math. (N.Y.), John Wiley, New York, 1974 (reprint ed. published by Dover Publ., Inc. Mineola, New York, 2006).

[6] DRMOTA, M.-TICHY, R. F.: Sequences, Discrepancies and Applications. Springer Verlag, Berlin, 1997.

[7] STRAUCH, O.-PORUBSKÝ, Š.: Distribution of Sequences: A Sampler. Peter Lang, Frankfurt am Main, 2005,

Tatra Mountains Mathematical Publications

The Journal of Slovak Academy of Sciences

Journal Information

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.226
Source Normalized Impact per Paper (SNIP) 2018: 0.724

Mathematical Citation Quotient (MCQ) 2017: 0.14

Target Group

researchers in the all fields of mathematical research


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 125 86 19
PDF Downloads 82 73 21